Please use this identifier to cite or link to this item:
Title: The weights in MDS codes
Authors: Ezerman, Martianus Frederic
Grassl, Markus
Sole, Patrick
Keywords: DRNTU::Science::Mathematics
Covering Radius
MDS Codes
Issue Date: 2010
Source: Ezerman, M. F., Grassl, M., & Sole, P. (2011). The weights in MDS codes. IEEE Transactions on Information Theory, 57(1), 392-396. doi:10.1109/TIT.2010.2090246
Series/Report no.: IEEE Transactions on Information Theory
Abstract: The weights in maximum distance separable (MDS) codes of length n and dimension k over the finite field GF(q) are studied. Up to some explicit exceptional cases, the MDS codes with parameters given by the MDS conjecture are shown to contain all k weights in the range n - k + 1 to n. The proof uses the covering radius of the dual code.
ISSN: 0018-9448
Rights: © 2010 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at:
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Weights in mds codes.pdf173.07 kBAdobe PDFThumbnail

Google ScholarTM



Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.